advertisement
Question
Posted by: Belinda | 2009-10-09

All this medication

Dear Doc

I am getting really bad migraines. In May I had an MRI done to make sure it is not due to any sinister cause. I have not been able to pinpoint a trigger. I got a really severe migraine last saturday and still have not fully recovered. My right side of my body stayed numb and it has been better today, but I still have a dull headache and still the numbness that comes and goes. I did phone my gp. She is concerned about my symptoms as they are not typical and wants me to see a neurologist. They will put me on the waiting list as he is full for the year already - but he is overseas until Monday. In the meantime my gp has put me on Topamax 25mg and 50mg prednisone to try and get my symptoms under control. I am also an extreme insomniac so for the last 3 months I have been taking 10mg Zolpihexal each night which has made a big difference. Now I am taking all these meds and I am not sure when to take what. The Topamax does make me dizzy and nauseos. What do you recommend in terms of taking the prednisone and topamax and zolphexal to minimise the side effects.

My gp is on leave until monday and although I have her home number I am loathe to call her unless it is a life threatening emergency.

Thank you
Belinda

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Belinda
Sorry for only replying now but Dr Anrich had problems getting in to the forum over the weekend.
I think your GP is wise to let a neurologist have a look at you too. You can take the topamax in the morning and your Zolpidem at night – if she gave you topamax twice a day you may need a lower dose of Zolpidem as Topamax may cause sleepiness. You can take your prednisone in the morning or in divided doses during the day.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement